Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.144
Fulltext available Open Access
Title: Quadratic eigenproblems of restricted rank - remarks on a paper of Conca, Duran and Planchard
Language: English
Authors: Voß, Heinrich 
Keywords: quadratic eigenproblem;inclusion theorem;fluid structure interaction
Issue Date: Mar-2003
Abstract (english): 
In [2] Conca et al. stated two inclusion theorems for quadratic eigenvalue problems the proof of which are not complete. In this note we demonstrate by simple examples that the assertions as they stand are false. Taking advantage of an appropriate enumeration for eigenvalues of nonlinear eigenproblems we djust the results.
URI: http://tubdok.tub.tuhh.de/handle/11420/146
DOI: 10.15480/882.144
Institute: Mathematik E-10 
Document Type: Working Paper
License: In Copyright In Copyright
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 60
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
rep60.pdf73,73 kBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

425
Last Week
0
Last month
6
checked on Jun 27, 2022

Download(s)

95
checked on Jun 27, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.